# SDR CA990119015

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C5270
- Condition: Corroded
- Location: Propeller
- Part time: 4,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR TBO OVERHAUL.  UPON DISMANTLE INSPECTION, THE BLADE THRUST BEARINGS WERE FOUND CORRODED.  THE BEARINGS WERE REPLACED WITH NEW BEARINGS.
